Journal of the European Mathematical Society
Full-Text PDF (226 KB) | Metadata | Table of Contents | JEMS summary
Published online: 2010-04-20
Hypersurfaces of constant curvature in hyperbolic space IIBo Guan and Joel Spruck (1) Ohio State University, Columbus, United States
(2) The Johns Hopkins University, Baltimore, United States
This is the second of a series of papers in which we investigate the problem of finding, in hyperbolic space, complete hypersurfaces of constant curvature with a prescribed asymptotic boundary at infinity for a general class of curvature functions. In this paper we focus on graphs over a domain with nonnegative mean curvature.
Keywords: Hyperbolic space, hypersurfaces of constant curvature, asymptotic boundary, fully nonlinear elliptic equations
Guan Bo, Spruck Joel: Hypersurfaces of constant curvature in hyperbolic space II. J. Eur. Math. Soc. 12 (2010), 797-817. doi: 10.4171/JEMS/215